# SDR CA051013001

- Difficulty date: October 13, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 22,884 hours
- Engine: Ge CF343A1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUMEROUS CRACKS AT PRESSURE BULKHEAD MARKED BY BLACK MARKING REF 53-61-153 PAGE 9.  PRESSURE BULKHEAD CRACKS AT STN 621 REPAIRED IAW REO 601R53-61-1230 AND PROD PERM CRJ-53-21664.
